# SDR MASA2012043034741

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 37,622 hours, 28,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 CEILING EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
